Sivaloganathan, J.
Singular minimisers in the calculus of variations : a degenerate form of cavitation
Annales de l'I.H.P. Analyse non linéaire, Tome 9 (1992) no. 6 , p. 657-681
Zbl 0769.49030 | MR 1198308 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=AIHPC_1992__9_6_657_0

Bibliographie

[1] J.M. Ball, Discontinuous Equilibrium Solutions and Cavitation in Nonlinear Elasticity, Phil. Trans. Roy. Soc. London., Vol. A306, 1982, pp. 557-611. MR 703623 | Zbl 0513.73020

[2] J.M. Ball and F. Murat, W1,p-Quasiconvexity and Variational Problems for Multiple Integrals, J. Funct. Anal., Vol. 58, 1984, pp.225-253. MR 759098 | Zbl 0549.46019

[3] J.M. Ball, J.C. Currie and P.J. Olver, Null Lagrangians, Weak Continuity and Variational Problems of Arbitrary Order, J. Funct. Anal., Vol. 41, 1981, pp. 135-174. MR 615159 | Zbl 0459.35020

[4] H. Brezis, J. Coron and E. Lieb, Harmonic Maps with Defects, Comm. Math. Phys., Vol. 107, 1986, pp. 649-705. MR 868739 | Zbl 0608.58016

[5] H. Brezis, Sk-valued maps with singularities, Montecatini Lecture Notes, Springer, 1988. MR 994017 | Zbl 0684.49015

[6] D.G. Edelen, The null set of the Euler-Lagrange Operator, Arch. Ration. Mech. Anal., Vol. 11, 1962, pp. 117-121. MR 150623 | Zbl 0125.33002

[7] L.C. Evans, Quasiconvexity and Partial Regularity in the Calculus of Variations, Arch. Ration. Mech. Anal., Vol. 95, 1986, pp. 227-252. MR 853966 | Zbl 0627.49006

[8] N. Fusco and J. Hutchinson, Partial Regularity of Functions Minimising Quasiconvex Integrals, Manuscripta Math., Vol. 54, 1985, pp. 121-143. MR 808684 | Zbl 0587.49005

[9] A.N. Gent and P.B. Lindley, Internal Rupture of Bonded Rubber Cylinders in Tension, Proc. Roy. Soc. London, Vol. A249, 1958, pp. 195-205.

[10] R. Hardt, D. Kinderlehrer and F.H. Lin, Existence and Partial Regularity of Static Liquid Crystal Configurations, Commun. Math. Phys., Vol. 105, 1986, pp. 541-570. MR 852090 | Zbl 0611.35077

[11] F. Helein, Applications harmoniques et applications minimisantes entre variétés Riemanniennes, Thèse de Doctorat, École Polytechnique, 1989.

[12] C.O. Horgan and R. Abeyaratne, A Bifurcation Problem for a Compressible Nonlinearly Elastic Medium: Growth of a Microvoid, J. Elasticity, Vol. 16, 1986, pp. 189-200. MR 849671 | Zbl 0585.73017

[13] R.D. James and S.J. Spector, The Formation of Filamentary Voids in Solids, J. Mech. Phys. Sol., Vol. 39, 1991, pp. 783-813. MR 1120242 | Zbl 0761.73020

[14] F.H. Lin, Une remarque sur l'application x/|x|, C.R. Acad. Sci. Paris, T. 305, Series I, 1987, pp. 529-531. Zbl 0652.58022

[15] S. Muller, Higher Integrability of Determinants and Weak Convergence in L1, J. reine angew. Math., Vol. 412, 1990, pp. 20-34. MR 1078998 | Zbl 0713.49004

[16] P.J. Olver and J. Sivaloganathan, The Structure of Null Lagrangians, Nonlinearity, Vol. 1, 1988, pp. 389-398. MR 937008 | Zbl 0662.49016

[17] R. Osserman, The Isoperimetric Inequality, Bull. Amer. Math. Soc., Vol. 84, 1978, pp. 1182-1238. MR 500557 | Zbl 0411.52006

[18] K.A. Pericak-Spector and S.J. Spector, Nonuniqueness for a Hyperbolic System: Cavitation in Nonlinear Elastodynamics, Arch. Ration. Mech. Anal., Vol. 101, 1988, pp. 293-317. MR 930330 | Zbl 0651.73005

[19] P. Podio-Guidugli, G. Vergara Caffarelli and E.G. Virga, Discontinuous Energy Minimisers in Nonlinear Elastostatics: an Example of J. Ball Revisited, J. Elasticity, Vol. 16, 1986, pp. 75-96. MR 835366 | Zbl 0575.73021

[20] Polya and Szego, Isoperimetric Inequalities in Mathematical Physics, Princeton University Press, 1951. MR 43486 | Zbl 0044.38301

[21] J. Sivaloganathan, Uniqueness of Regular and Singular Equilibria for Spherically Symmetric Problems of Nonlinear Elasticity, Arch. Ration. Mech. Anal., Vol. 96, 1986, pp. 97-136. MR 853969 | Zbl 0628.73018

[22] J. Sivaloganathan, A Field Theory Approach to Stability of Equilibria in Radial Elasticity, Math. Proc. Camb. Phil. Soc., Vol. 99, 1986, pp. 589-604. MR 830370 | Zbl 0612.73013

[23] J. Sivaloganathan, The Generalised Hamilton-Jacobi Inequality and the Stability of Equilibria in Nonlinear Elasticity, Arch. Ration. Mech. Anal., Vol. 107, No. 4, 1989, pp. 347-369. MR 1004715 | Zbl 0709.73014

[24] J. Sivaloganathan, in preparation.

[25] S. Spector, Linear Deformations as Minimisers of the Energy, preprint.

[26] C.A. Stuart, Radially Symmetric Cavitation for Hyperelastic Materials, Ann. Inst. Henri Poincaré: Analyse non linéaire, Vol. 2, 1985, pp. 33-66. Numdam | MR 781591 | Zbl 0588.73021

[27] C.A. Stuart, Estimating the Critical Radius for Radially Symmetric Cavitation, preprint E.P.F.L. Lausanne, 1991. MR 1218367

[28] F. Meynard, Cavitation dans un milieu hyperélastique, Thèse de Doctorat, École Polytechnique Fédérale de Lausanne, 1990.